Asked in
Health
Conditions and Diseases
Cold and Flu
Infectious Diseases

Your partner has started to use methenolone enanthate he recently had it injected into his bottom hes very tender and says its painful he also got flu like symptom is it normal?

Answer

User Avatar
Wiki User
September 14, 2011 8:54AM

yes sometimes the injection site can become tender or feel like their is a ball or knot inside, this typically lasts 2-4 days. Make sure you rotate injection sites and do not inject into the same site for at least a week if you can help it. Also push the plunjer slowly to allow the fluid to be absorbed better by the tissue. Try not to move the syringe around once inside the muscle. It also helps to work that muscle group after the injection.

I found that the flu like sypmptoms came either hours or right away after an injection, not sure if it is from the shock of the injection or the body having a foreign substance in it. Most people I know have had the same reactions though.